×

Found 28,152 Documents (Results 1–100)

100
MathJax

Justification of discrete and asymptotic approximations for the complex heat transfer problem. (English. Russian original) Zbl 07566763

J. Math. Sci., New York 264, No. 5, 489-513 (2022); translation from Probl. Mat. Anal. 116, 3-23 (2022).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Database

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

all top 3

Biographic Reference

all top 3

Software